# SDR SIMA20210428001

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 38,043 hours, 32,644 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS IN FLIGHT. NO INDICATIONS OF FIRE OR SMOKE-C/A-C/WLAV SMOKE DETECTION SYS TEST IAW EMB 145 MM 24-14-00. OPS CHECK GOOD. ALSO GVI LAV TRASH AND ENG INTAKE FOR POSSIBLE OIL. NO DEFECTS NOTED
